# SDR UIEA2019020603138

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,575 hours, 10,690 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PRESSURIZING AIRCRAFT FOUND LEAK AT MAIN CARGO DOOR AFT CORNER.( CLEANED AND LUBRICATED MCD SEAL AT LOWER AFT CORNER IAW B767 AMM 52-32-00,PRESSURIZATION OP'S CHECK NORMAL,NO LEAKS NOTED IAW AMM 21-31-00. )
